# SDR REXA2017030700324

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 25,964 hours, 23,541 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT G SWITCH INOPERATIVE.  R & R THE ELT IAW AMM TASK 25-62-01-000-801.  OPS CHECKED NORMAL.
